# SDR DALA2014070704036

- Difficulty date: July 6, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 48,647 hours, 18,106 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED FIRST CLASS GALLEY OVEN SMELLED OF SMOKE.  PULLED CIRCUIT BREAKER. NO EVIDENCE OF ODOR OR VISIBLE SMOKE FROM FLIGHT DECK OR CABIN.
